# SDR UPS02239250

- Difficulty date: September 2, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4 RIGHT WHEEL WELL FWD BULKHEAD, JUST BELOW APU LOAD CONTROL VLV, HAS A 3.5 INCH CRACK TO 4 INCH CRACK CRACKED THROUGH.  STOP DRILLED CRACK AS PER B72 7 SRM 51-10-01, ACCOMPLISHED HFEC 51-000-00 FIG 4 NDT INSP CRACK CONTAINMENT CONFIRMED.  INSTALLED DOUBLERS AND FILLERS AS PER B727 SRM 53-10-9 FIG 5.  REPLACED KEEL BEAM SUPPORT ANGLE AT BS 870 AS PER BOEING DRAWING NR 66-12638.
